# SDR VNAA9710001

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Diehl, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECK, THE CREW NOTICED THE MIDDLE SECTION FLOOR LEVEL EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY PACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-50-00.  OPERATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
